Asymptotic solutions of the Hartree equation that are
Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 743-745
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_6_a5,
author = {S. A. Vakulenko and V. P. Maslov and I. A. Molotkov and A. I. Shafarevich},
title = {Asymptotic solutions of the {Hartree} equation that are},
journal = {Doklady Akademii Nauk},
pages = {743--745},
year = {1995},
volume = {345},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a5/}
}
TY - JOUR AU - S. A. Vakulenko AU - V. P. Maslov AU - I. A. Molotkov AU - A. I. Shafarevich TI - Asymptotic solutions of the Hartree equation that are JO - Doklady Akademii Nauk PY - 1995 SP - 743 EP - 745 VL - 345 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a5/ LA - ru ID - DAN_1995_345_6_a5 ER -
S. A. Vakulenko; V. P. Maslov; I. A. Molotkov; A. I. Shafarevich. Asymptotic solutions of the Hartree equation that are. Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 743-745. http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a5/